# SDR DL73K000244

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303DL
- Make and model: Boeing 737232
- Aircraft serial: 23075
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 951
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A TYPICAL CRACK WAS FOUND IN THE SKIN AND BONDED DOUBLER OF THE LOWER HINGE CUTOUT OF THE AFT ENTRY DOOR (L2) CUTOUT.  THE UNDERLYING BEARSTRAP WAS INSPECTED AND FOUND TO BE CRACK FREE.  THE CRACK WAS ROUTED OUT OF THE SKIN ASSY WITH A .75 INCH CUTOUT AND REPAIRED WITH AN EXTERNAL DOUBLER AND TRIPLER PER B737 SRM 53-30-3, FIG 34 AND ER/A 369234-14, REV A.
